JACIII Vol.13 No.1 pp. 52-60
doi: 10.20965/jaciii.2009.p0052


HOSVD Based Canonical Form for Polytopic Models of Dynamic Systems

László Szeidl* and Péter Várlaki**

*Budapest Tech Polytechnic Institute, J. von Neumann Faculty of Informatics, H-1034 Budapest, Bécsi út 96/B, Hungary

**Budapest University of Technology and Economics, Department of Chassis and Lightweight Structures, H-1111 Budapest, Bertalan L. u. 2, Hungary

June 6, 2007
February 18, 2008
January 20, 2009
LPV model, polytopic dynamic model, TP model, HOSVD, linear matrix inequalities (LMI)
The higher order singular-value-based canonical form of linear parameter varying models we define, extracts a models's most important invariant characteristics. We studied the numerical reconstructibility of the canonical form using a routinely executable tractable uniform method, and present convergency theorems for given numerical reconstruction constraint.
Cite this article as:
L. Szeidl and P. Várlaki, “HOSVD Based Canonical Form for Polytopic Models of Dynamic Systems,” J. Adv. Comput. Intell. Intell. Inform., Vol.13 No.1, pp. 52-60, 2009.
Data files:
  1. [1] M. Athans, S. Fekri, and A. Pascoal, “Issues on robust adaptive feedback control,” in Plenary paper, Perprints of 16th IFAC Word Congress, Prague, pp. 9-39, 2005.
  2. [2] G. Balas, J. Bokor, and Z. Szabó, “Invariant subspaces for LPV systems and their application,” IEEE Transactions on Automatic Control, Vol.48, No.11, pp. 2065-2069, 2003.
  3. [3] P. Baranyi, D. Tikk, Y. Yam, and R. J. Patton, “From differential equations to PDC controller design via numerical transformation,” Computers in Industry, Elsevier Science, Vol.51, pp. 281-297, 2003.
  4. [4] J. Bokor, P. Baranyi, P. Michelberger, and P. Varlaki, “TP model transformation in non-linear system control,” in 3rd IEEE Int. Conf. on Computational Cybernetics (ICCC), pp. 111-119, (plenary lecture) ISBN: 0-7803-9474-7, Mauritius, Greece, 13-16 April, 2005.
  5. [5] S. Boyd, L. E. Ghaoui, E. Feron, and V. Balakrishnan, “Linear Matrix Inequalities in Systems and Control Theory,” SIAM books, Philadelphia, 1994.
  6. [6] L. De. Lathauwer, B. De. Moor, and J. Vandewalle, “A multilinear singular value decomposition,” SIAM Journal on Matrix Analysis and Applications, Vol.21, No.4, pp. 1253-1278, 2000.
  7. [7] G. Marsaglia and G. P. H. Styan, “Equalities and inequalities for ranks of matrices,” Linear and Multilinear Algebra, Vol.2, pp. 269-292, 1974.
  8. [8] L. Szeidl, P. Baranyi, Z. Petres, and P. Várlaki, “Numerical reconstruction of the HOSVD based canonical form of polytopic dynamic models,” in 3rd Int. Symposium on Computational Intelligence and Intelligent Informatics (ISCIII 2007), pp. 111-116, Agadir, Morocco, 2007.
  9. [9] K. Tanaka and H. O. Wang, “Fuzzy Control Systems Design and Analysis – A Linear Matrix Inequality Approach,” John Wiley and Sons, Inc., 2001.

*This site is desgined based on HTML5 and CSS3 for modern browsers, e.g. Chrome, Firefox, Safari, Edge, Opera.

Last updated on Apr. 05, 2024